Paracetamol Ph. Eur. 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaiphenesin 200mg.
Sucrose, aspartame, saccharin and lactose. Contains phenylalanine. Gluten free.
Lemsip Max All in One Cold & Flu Hot Drink provides fast temporary relief of headache, fever, sore throat, blocked or runny nose, chest congestion and body aches and pains in a non-drowsy, hot drink formulation. Lemsip Max All in One Cold & Flu Hot Drink contains Guaiphenesin which works to break up chest congestion, making your couch more productive.
Available in lemon flavour.
Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Do not use more than one sachet per dose.